Verzeichnis der wissenschaftlichen Arbeiten von Konrad Engel

  

Bücher

1.     Mit H.-D.O.F. Gronau: Sperner theory in partially ordered sets. BSB B.G. Teubner Verlagsgesellschaft, Leipzig, 1985.

2.     Sperner Theory. Encyclopedia of Mathematics and Its Applications, Vol. 65, Cambridge University Press, 1997.

 

Zeitschriftenartikel und Konferenzbeiträge

1.     Ein analytisches Modell für ein Mehrmaschinenbedienungssystem mit spezialisierten Bedienungskräften. Rostocker Betriebswirtschaftliche Manuskripte 20 (1977), 59-66.

2.     Eine Verallgemeinerung der Modelle für geschlossene und offene Wartesysteme. Wiss. Z. Wilh.-Pieck-Universität Rostock, Ges. Sprw. R. 26 (1977), 869-871.

3.     Über zwei Lemmata von Kaplansky. Rostock. Math. Kolloq.  9 (1978), 5-26.

4.     Über die Anzahl elementarer teilweise balancierter, unvollständiger Blockpläne. Rostock. Math. Kolloq. 13 (1980), 19-41.

5.     Erzeugung von Zufallszahlen, deren Erwartungswert, Varianz, Schiefe und Exzeß vorgegebene Werte annehmen. 4. Sitzungsbericht der Interessengemeinschaft Mathematische Statistik (1980), 88-104.

6.     Optimalitätsaussagen über Tripelsysteme. Rostock. Math. Kolloq. 17 (1981), 17-26.

7.     An asymptotic formula for maximal h-families in ranked product orders. Rostock. Math. Kolloq. 21 (1982), 11-14.

8.     About the number of pairs of elements of Ekn whose distances have given values. Discrete Math.  45 (1983), 209-216.

9.     About the number of pairs of elements of Ekn whose distances have given values II. Rostock. Math. Kolloq. 22 (1983), 5-11.

10.  Maximale h-Familien in endlichen Ordnungen, Hansel-Ordnungen und monotone Funktionen, Ref. Rostock. Math. Kolloq. 22 (1983), 111-112.

11.  Strong properties in partially ordered sets I. Discrete Math. 47 (1983), 229-234.

12.  Strong properties in partially ordered sets II. Discrete Math. 48 (1984), 187-196.

13.  An Erdös-Ko-Rado theorem for the subcubes of a cube. Combinatorica  4 (1984), 133-140.

14.  Mit N.N. Kuzjurin: An asymptotic formula for the maximum size of an h-family in products of partially ordered sets. J. Combin. Theory Ser. A 37 (1984), 337-347.

15.  The number of indecomposable designs is finite. Ars Combin. 17 (1984), 33-34.

16.  Optimal representations, LYM posets, Peck posets, and the Ahlswede-Daykin-inequality. Rostock. Math. Kolloq. 26 (1984), 63-68.

17.  A new proof of a theorem of Harper on the Sperner-Erdös problem. J. Combin. Theory Ser. A  39 (1985), 19-24.

18.  Mit H.-D.O.F. Gronau: An intersection-union theorem for integer sequences. Discrete Math.  54 (1985), 153-159.

19.  Mit N.N. Kuzjurin: About the ratio of the size of a maximum antichain to the size of a maximum level in finite partially ordered sets. Combinatorica 5 (1985), 301-309.

20.  Recognition of order preserving maps. Order 2 (1985), 41-47.

21.  A continuous version of a Sperner-type theorem. Elektron. Inf.verarb. Kybern. EIK 22 (1986), 45-50.

22.  Optimal representations of partially ordered sets and a limit Sperner theorem. European J. Combin. 7 (1986), 287-302.

23.  Mit H.-D.O.F. Gronau: An Erdös-Ko-Rado type theorem II. Acta Cybernet. 7 (1986), 405-411.

24.  Mit P. Frankl: An Erdös-Ko-Rado theorem for integer sequences of given rank. European J. Combin. 7 (1986), 215-220.

25.  Über die Varianz von endlichen partiellen Ordnungen. Mitt. Math. Ges. DDR 1987, H. 1-2, 22-31.

26.  Sperner theory in partially ordered sets, Ref. Rostock. Math. Kolloq. 32 (1987), 117-118.

27.  Mit H.-D.O.F. Gronau: On 2-(6,3,l) designs. Rostock. Math. Kolloq. 34 (1988), 37-46.

28.  Das Stammbaumproblem. Rostock. Math. Kolloq. 34 (1988), 5-12.

29.  About k-optimal representations of posets. J. Inf. Process. Cybern. EIK 25 (1989), 3-10.

30.  Mit P.L. Erdös: Sperner families satisfying additional conditions and their convex hulls. Graphs Combin. 5 (1989), 47-56.

31.  On the number of t-(v,k,l) designs. Ars Combin. 28 (1989), 273-277.

32.  Mit P.L. Erdös: Polytopes determined by complementfree Sperner families. Discrete Math. 81 (1990), 165-169.

33.  On the Fibonacci number of an M´N lattice. Fibonacci Quart. 28 (1990), 72-78.

34.  Mit M. Blidia: Perfectly orderable graphs are kernel M-solvable. Graphs Combin. 8 (1992), 103-108.

35.  Mit I. Bouchemakh: Interval stability property and interval covering property in finite posets. Order 9 (1992), 163-175.

36.  Convex hulls for intersecting-or-noncointersecting-families. Rostock. Math. Kolloq. 46 (1993), 11-16.

37.  Mit S. Gierer: Optimal designs for models with block-block resp. treatment-treatment correlations. Metrika  40 (1993), 349-359.

38.  On the average rank of an element in a filter of the partition lattice. J. Combin. Theory Ser. A 65 (1994), 67-78.

39.  Mit A. Derbala: Algorithmic investigation of the weighted extremal set problem. In: Extremal problems for finite sets, volume  3 of Bolyai Society Mathematical Studies, Eds.: P. Frankl, Z. Füredi, G. Katona, and D. Miklós, János Bolyai Mathematical Society, 1994, pp. 205-215.

40.  Mit L. Berg: Spectral properties of matrices with products of binomial coefficients as entries. In: "F.A.N.: Functional Analysis, Approximation Theory, and Numerical Analysis", dedicated to the three great Mathematicians: BANACH, OSTROWSKI, and KLAM, Ed.: J.M. Rassias. World Scientific Publ., Singapore, London, New Jersey, 1994, pp. 9-17.

41.  Im Autorenkollektiv: Mathematikwettbewerbe für Schüler und Studenten. DMV Mitteilungen 2 (1995), 31-38.

42.  An algorithm for the determination of the variance of a partially ordered set. J. Algorithms 19 (1995), 441-448.

43.  Mit G. Sauerbier: An application of Dilworth's Theorem to a problem on free Lie-algebras. Rostock. Math. Kolloq. 49 (1995), 23-30.

44.  Mit C. Rommel: The Jordan normal form of matrices with products of binomial coefficients as entries. Z. Angew. Math. Mech. 76 (1996), 302-304.

45.  Mit S. Bezrukov: Properties of graded posets preserved by some operations. In: The Mathematics of Paul Erdös II, Vol. 14 of Algorithms and Combinatorics, Eds.: R.L. Graham and J. Nesetril, Springer-Verlag, Berlin, 1996, pp. 79-85.

46.  Interval packing and covering in the Boolean lattice. Combin. Probab. Comput. 5 (1996), 373-384.

47.  Mit I. Bouchemakh: The order-interval hypergraph of a finite poset and the König property. Discrete Math. 170 (1997), 51-61.

48.  Mit U. Leck: Optimal antichains and ideals in Macaulay posets. In: Graph Theory and Combinatorial Biology, Eds.: L. Lovász, A. Gyarfas, G.O.H. Katona, A. Recski, L. Székely, Bolyai Society Mathematical Studies 7, Budapest, 1999, pp. 199-122.

49.  Mit E.R. Canfield: An upper bound for the size of the largest antichain in the poset of partitions of an integer. Discrete Appl. Math. 95 (1999), 169-180.

50.  Mit C. Bey: An asymptotic complete intersection theorem for chain products. European J. Combin. 20 (1999), 321-327.

51.  Mit C. Bey: Old and new results for the weighted t-intersection problem via AK-methods. In: Numbers, Information and Complexity, Eds.: L. Althöfer, N. Cai, G. Dueck, L. Khachatrian, M.S. Pinsker, A. Sarközy, I. Wegener, Z. Zhang, Kluwer Academic Press, 2000, pp. 45-74.

52.  Mit S. Hartmann: Minimal sample databases for global cardinality constraints. In: Foundations of Information and Knowledge Systems, Eds.: T. Eiter, K.-D. Schewe, Springer-Verlag, Berlin Heidelberg, 2002, pp. 268-287.

53.  Contributions to the Encyclopaedia of Mathematics. In: Encyclopaedia of Mathematics, Supplement III, Managing Editor: M. Hazewinkel, Kluwer Academic Publishers, 2002, pp. 229-230, 379-380.

54.  Mit C. Bey, G.O.H. Katona und U. Leck: On the average size of sets in intersecting Sperner families. Discrete Math. 257 (2002), 259-266.

55.  Mit R. Ahlswede, C. Bey und L.H. Khachatrian: The t-intersection problem in the truncated Boolean lattice. European J. Combin. 23 (2002), 471-487.

56.  Mit S. Guttmann: Testing bandwidth k for k-connected graphs. SIAM J. Discrete Math. 16 (2003), 301-312.

57.  Mit T. Kalinowski: Ein neuer Segmentierungs-Algorithmus für Multileaf-Kollimatoren. In: Medizinische Physik 2003, Eds.: W. Semmler, L. Schad, Heidelberg 2003, pp. 240-241.

58.  Mit  E. Tabbert: Gleichzeitige schnelle Optimierung der Einstrahlrichtungen, der Keil- bzw. Lamellenpositionen und der Intensitäten in der Strahlentherapie. In: Medizinische Physik 2003, Eds.: W. Semmler, L. Schad, Heidelberg 2003, pp. 254-255.

59.  Mit R. Böse, S. Hartmann, R. Schmidt: Neuronale Netze: Neue Kalkulationshilfe für den Stahlbau, Metallbau 9 (2003), 40-43.

60.  Mit E. Tabbert: Fast simultaneous angle, wedge, and beam intensity optimization in inverse radiotherapy planning. Optimization and Engineering 6 (2005), 393-419.

61.  A new algorithm for optimal multileaf collimator field segmentation. Discrete Appl. Math. 152 (2005), 35-51.

62.  Optimal matrix-segmentation by rectangles. Electronic Notes in Discrete Mathematics 27 (2006), 23-24.

63.  Mit T. Kalinowski, R. Labahn, F. Sill, D. Timmermann: Algorithms for leakage reduction with dual threshold design techniques. International Symposium on System-on-Chip, Tampere, Finnland (2006), 111-114.

64.  Mit T. Kalinowski, A. Kiesel: Discrete optimization problems for radiation therapy planning. In: Les annals ROAD du Laboratoire LAID3, Eds.: H. Ait Haddadene, I. Bouchemakh, M. Boudhar, S, Bouroubi, 2008, pp 9-23.

65.  Mit T. Gauer, J. Sokoll, C. Grohmann, F. Cremers: Planning study for funnel breast patients: comparison between Tomotherapy and Electron IMRT using an add-on Electron MLC. Int. J. Radiat. Oncol. Biol. Phys. 72 (2008), 515-516.

66.  Mit J. Qian, W. Xu: A generalization of Sperner’s theorem and an application to graph orientations. Discrete Appl. Math. 157 (2009) 2170-2176.

67.  Optimal matrix-segmentation by rectangles. Discrete Appl. Math. 157 (2009) 2015-2030.

68.  Mit T. Gauer: A dose optimization method for electron radiotherapy using randomized aperture beams. Phys. Med. Biol. 54 (2009) 5253-5270.

69.  Mit T. Gauer, A. Kiesel, D. Albers, F. Cremers: A new electron IMRT technique for breast cancer: comparison to photon IMRT and conventional irradiation based on static and dynamic dose measurements. In: WC 2009, IFMBE Proceedings 25, Eds.:  O. Dössel, W.C. Schlegel,  2009, pp 362-365.

70.  Mit H. Birkholz, C. Matschegewski, J.B. Nebe: Quantification of actin filament organization by estimating graph structures in confocal microscopic images. In: WC 2009, IFMBE Proceedings 25, Eds.:  O. Dössel, W.C. Schlegel,  2009, pp 1932-1935.

71.  Mit T. Gauer, A. Kiesel, D. Albers, D. Rades: Comparison of electron IMRT to helical photon IMRT and conventional photon irradiation for treatment of breast and chest wall tumours, Radiotherapy and Oncology 94 (2010), 313-318

72.  Mit H. Aydinian, É. Czabarka, P.L. Erdös, L. Székely: A note on full transversals and mixed orthogonal arrays. Australasian Journal of Combinatorics 48 (2010), 133-141.

73.  Mit D. Chen, C. Wang: A New Algorithm for a Field Splitting Problem in Intensity-Modulated Radiation Therapy. Algorithmica 61 (2011), 656-673.

74.  Mit A. Kiesel: Approximated matrix decomposition for IMRT planning with multileaf collimators. OR Spectrum 33 (2011), 149-172.

75.  Mit C. Nardi: Solution of a problem on non-negative subset sums. European J. Combin. 33 (2012), 1253-1256.

76.  Mit C. Matschegewski, H. Birkholz, S. Staehlke, R. Loeffler, D.P. Kern, J.B. Nebe: Quantitative analysis of the cellular actin cytoskeleton on geometrically designed surface topography. Materials Science Forum.

77.  Mit C. Matschegewski, S. Staehlke, H. Birkholz, R. Lange, U. Beck, J.B. Nebe: Automatic actin filament quantification of osteoblasts and their morphometric analysis on microtextured silicon-titanium arrays. Materials 5 (2012) 1176-1195.

78.  Mit H. Birkholz: Partition into almost straight trails. Discrete Appl. Math. 163 (2014) 127-135.

79.  Mit T. Radzik, J.-C. Schlage-Puchta: Optimal integer partitions. European J. Combin. 36 (2014) 425-436.

80.  Mit S. Hanisch: Reconstruction of cell-electrode-adjacencies on multielectrode arrays. Journal of Computational Neuroscience 37 (2014) 583-591.

81.  Mit A. Berry, A. Brandstädt: The Dilworth number of auto-chordal bipartite graphs. Graphs and Combinatorics 31 (2015) 1463-1471.

82.  Mit S. Engel: Recursive least squares with linear inequality constraints. Optimization and Engineering 16 (2015), 1-26.